# SDR DALA2014062503755

- Difficulty date: June 2, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 63,395 hours, 47,455 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1338
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 1 BS 1338.  LONGERON REPLACED IAW SRM 51-30-5 AND DWG.
